# SDR SWI2025F00103

- Difficulty date: November 6, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP, THE BOTTOM INBD SKIN HAS SEVERAL DENTS (MARKED)     (C-CHECK RO 1/29/2025)    L/H I/B FLAP, BOTTOM I/B SKIN HAS BEEN REPAIRED REF CRJ 700 SRM 57-52-01-201-005-A01, FIG 57-52-01-995-802, SHEET 1 AND 2. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
